Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Does black motion affect embryo implantation ?

Hello doc. I am getting black motion will it effect my embryo implantation .
Asked On : Thu, 21 Apr 2011
Answers:  2 Views:  169
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
it will no way affect embryo implantation.but you have to get evaluated for black stool by consulting a stool may be due to peptic ulcer or some ungoing inflammation proces in g i tract.are uoy taking medications like ibuprofen or other NSAIDS
it may also be the cause.also iron tabs sometime cause it. better to consult a doctor about the black stool. take care
Answered: Mon, 9 May 2011
I find this answer helpful
  User's Response
Hi dear
Welcome to HealthcareMagic.
Having black stools will not effect embryo implantation.But it is important to know what is causing these black stools .Are you on any medication ?Do you have vomiting s ?
I advise you to visit your Physician/ Gynecologist and get examined thoroughly to evaluate the cause of these black stools.
Take care.
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor